Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 3, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 6, 2018, 4:20 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2018, 4:20 AM EST (09:20 UTC)
- Expired
- Jan 8, 2018, 4:15 AM EST
- In force
- 48 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
814 WHUS72 KKEY 060920 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 420 AM EST Sat Jan 6 2018 GMZ031>035-042>044-052>055-072>075-061600- /O.NEW.KKEY.SC.Y.0003.180106T0920Z-180107T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 420 AM EST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY IN EFFECT... The National Weather Service in Key West has issued a Small Craft Advisory for all Keys coastal waters. * WINDS...Sustained north to northeast surface winds near 20 knots will prevail today. * WAVES/SEAS...Seas as high as 7 feet expected in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ BS
8 follow-up statements
632 WHUS72 KKEY 061505 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1005 AM EST Sat Jan 6 2018 GMZ031>035-042>044-052>055-072>075-062315- /O.CON.KKEY.SC.Y.0003.000000T0000Z-180107T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1005 AM EST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...North to northeast winds near 20 knots with gusts near 25 knots will prevail today. * WAVES/SEAS...Seas as high as 7 feet expected in portions of both the Gulf Stream and perhaps the extreme outer waters of Mainland Monroe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
931 WHUS72 KKEY 062138 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 438 PM EST Sat Jan 6 2018 GMZ031>035-042>044-052>055-072>075-070545- /O.EXT.KKEY.SC.Y.0003.000000T0000Z-180107T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 438 PM EST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SUNDAY... * WINDS...Northeast winds near 20 knots will increase to as high as 25 knots with gusts near 30 knots on portions of our marine district tonight. * WAVES/SEAS...Seas as high as 9 feet are expected in portions of the Gulf Stream, and 7 feet in the extreme outer waters of Mainland Monroe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
647 WHUS72 KKEY 070329 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1029 PM EST Sat Jan 6 2018 GMZ031>035-042>044-052>055-072>075-071130- /O.CON.KKEY.SC.Y.0003.000000T0000Z-180107T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1029 PM EST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northeast winds of 20 to 25 knots will increase to as high as 25 knots with gusts near 30 knots on portions of our marine district overnight. * WAVES/SEAS...Seas as high as 9 feet are expected in portions of the Gulf Stream, and 7 feet in the extreme outer waters of Mainland Monroe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$
554 WHUS72 KKEY 070909 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 409 AM EST Sun Jan 7 2018 GMZ031>035-042>044-052>055-072>075-071600- /O.EXT.KKEY.SC.Y.0003.000000T0000Z-180107T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 409 AM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Sustained north to northeast surface winds of 20 to 25 knots will prevail today. * WAVES/SEAS...Seas as high as 8 feet expected in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ BS
558 WHUS72 KKEY 071509 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1009 AM EST Sun Jan 7 2018 GMZ031>035-042>044-052>055-072>075-072200- /O.CON.KKEY.SC.Y.0003.000000T0000Z-180107T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1009 AM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northeast surface winds of 20 to 25 knots will prevail for most of today before slackening somewhat late. * WAVES/SEAS...Seas as high as 9 feet expected in portions of the Gulf Stream and 6 to 7 feet in the extreme westernmost Gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
287 WHUS72 KKEY 072124 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 424 PM EST Sun Jan 7 2018 GMZ031-072230- /O.CAN.KKEY.SC.Y.0003.000000T0000Z-180107T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 424 PM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory. $$ GMZ032>035-042>044-052>055-072>075-080400- /O.EXT.KKEY.SC.Y.0003.000000T0000Z-180108T0400Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 424 PM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT ... * WINDS...Northeast winds near 20 knots except 20 to 25 knots on the Straits of Florida will prevail through at least early tonight, before slowly decreasing. * WAVES/SEAS...Seas as high as 8 feet expected in portions of the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
710 WHUS72 KKEY 080332 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1032 PM EST Sun Jan 7 2018 GMZ032>035-042>044-052>055-072>075-081000- /O.EXT.KKEY.SC.Y.0003.000000T0000Z-180108T1000Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1032 PM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...Northeast winds near 20 knots except 20 to 25 knots on the Straits of Florida will prevail early overnight, before slowly decreasing. * WAVES/SEAS...Seas as high as 8 feet expected in portions of the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$
867 WHUS72 KKEY 080915 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 415 AM EST Mon Jan 8 2018 GMZ032>035-042>044-052>055-072>075-081015- /O.CAN.KKEY.SC.Y.0003.000000T0000Z-180108T1000Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 415 AM EST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory, which was in effect for the coastal waters of the Gulf of Mexico and Atlantic. Be that as it may, small craft are urged to exercise caution this morning due to sustained northeast to east surface winds of 15 to 20 knots. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 2:09 AM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Jan 6, 2:09 AM EST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Key West FL 209 AM EST Sat Jan 6 2018 .DISCUSSION... .CURRENTLY... KBYX detects isolated showers over the coastal waters of the Florida Straits. Elsewhere, KBYX detects no precipitation echoes in the remainder of the forecast area. Skies over the island chain are clear. Winds over land are north to northeast near 15 mph. C-MAN winds, on average, are north to northeast at 15 to 20 knots. Temperatures are in the mid to upper 50s. .SHORT TERM (Today through Monday)... An area of high pressure over Minnesota will progress to the southeast today and tonight. This area of high pressure will be centered over the Carolinas Sunday, before entering the western Atlantic Ocean Sunday night. An area of low pressure will be located over Louisiana Monday. The dry and stable air mass over the Florida Keys will remain in place today through Sunday night, resulting in a near zero chance of measurable rainfall. && .LONG TERM (Monday night through Friday)... The aforementioned area of low pressure over Louisiana should meander around the Gulf of Mexico Monday night through Tuesday night. Forecast confidence is low regarding the evolution and track of this area of low pressure. Rain chances Monday night through Tuesday night may need to be increased in the future when forecast confidence improves. An Atlantic ridge of high pressure will extend across the Southeastern United States Wednesday and Wednesday night. This ridge of high pressure will shift southward down the Florida peninsula Thursday through Friday. No more than slight chance POPs are needed in the Wednesday through Friday portion of the forecast at this time. && .MARINE... A Small Craft Advisory will be in effect for all Keys coastal waters today due to sustained north to northeast surface winds near 20 knots. A Small Craft Advisory will likely be required for all Keys coastal waters tonight and Sunday. A Small Craft Advisory will likely be required for the coastal waters of the Florida Straits Sunday night. A Small Craft Advisory may be required for the coastal waters of Florida Bay, the Gulf of Mexico, and Hawk Channel Sunday night. A Small Craft Advisory may be required for the coastal waters of the Florida Straits Monday. No advisories expected Monday night through at least Wednesday night. && .AVIATION... VFR conditions will prevail at the EYW and MTH terminals today. Northeast surface winds of 7 to 12 knots early this morning are expected to increase to 10 to 15 knots, with gusts near 20 knots by 15Z today. && .CLIMATE... On this date (January 6th): In 2012, the daily record low temperature of 49 degrees was last recorded in Key West. Temperature records have been kept since 1872. && .PRELIMINARY POINT TEMPS/POPS... Key West 68 59 71 65 / - - - - Marathon 68 58 71 65 / - - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory for GMZ031>035-042>044-052>055-072>075. && Public/Marine/Fire...BS Aviation/Nowcasts....Rizzo Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Jan 5, 5:31 AM EST, 22 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 531 AM EST Fri Jan 5 2018 FLZ076>078-GMZ031>035-042>044-052>055-072>075-061100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 531 AM EST Fri Jan 5 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time for today. A Small Craft Advisory may be required for the coastal waters of the Gulf of Mexico and Atlantic tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A Small Craft Advisory will likely be required for all Keys coastal waters Saturday through Sunday. A Small Craft Advisory will likely be required for the coastal waters of the Florida Straits Sunday night. No hazardous weather is expected at this time for Monday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. BS
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.